The Annals of Statistics

A Weibull Model for Dependent Censoring

Sherrie E. Emoto and Peter C. Matthews

Full-text: Open access

Abstract

A bivariate Weibull model is proposed for censored survival data when there may be dependence between the survival and censoring random variables. The model is based on marginal transformations of the Pickands class of bivariate exponential distributions. Assuming the model to hold, the joint distribution of survival and censoring times is shown to be identifiable, and the maximum likelihood estimator of the parameters is shown to be consistent.

Article information

Source
Ann. Statist., Volume 18, Number 4 (1990), 1556-1577.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176347866

Digital Object Identifier
doi:10.1214/aos/1176347866

Mathematical Reviews number (MathSciNet)
MR1074423

Zentralblatt MATH identifier
0721.62027

JSTOR
links.jstor.org

Subjects
Primary: 62F10: Point estimation
Secondary: 62P10: Applications to biology and medical sciences 62N05: Reliability and life testing [See also 90B25]

Keywords
Bivariate exponential distribution dependent censoring maximum likelihood estimation survival analysis Weibull distribution

Citation

Emoto, Sherrie E.; Matthews, Peter C. A Weibull Model for Dependent Censoring. Ann. Statist. 18 (1990), no. 4, 1556--1577. doi:10.1214/aos/1176347866. https://projecteuclid.org/euclid.aos/1176347866


Export citation